Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compactification of strongly countable-dimensional spaces


Author: Arlo W. Schurle
Journal: Trans. Amer. Math. Soc. 136 (1969), 25-32
MSC: Primary 54.53
MathSciNet review: 0234423
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Witold Hurewicz, Über Einbettung separabler Räume in gleichdimensionale kompakte Räume, Monatsh. Math. Phys. 37 (1930), no. 1, 199–208 (German). MR 1549788, 10.1007/BF01696770
  • [2] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • [3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [4] Casimir Kuratowski, Topologie. I, 4th ed., Monogr. Mat., Warsaw, 1958.
  • [5] A. Lelek, On the dimensionality of remainders in compactifications, Dokl. Akad. Nauk SSSR 160 (1965), 534–537 (Russian). MR 0187197
  • [6] Jun-iti Nagata, Modern dimension theory, Bibliotheca Mathematica, Vol. VI. Edited with the cooperation of the “Mathematisch Centrum” and the “Wiskundig Genootschap” at Amsterdam, Interscience Publishers John Wiley & Sons, Inc., New York, 1965. MR 0208571
  • [7] E. G. Sklyarenko, On dimensional properties of infinite dimensional spaces, Amer. Math. Soc. Transl. (2) 21 (1962), 35–50. MR 0150737

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234423-8
Article copyright: © Copyright 1969 American Mathematical Society